# SDR CALA2022082202131

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 140N2506U3
- Condition: Cracked
- Location: Sta 1420-1440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 147450-0200-0227. INTERCOSTAL FLOOR SUPPORT AT STA 1420-1440 BL 0 UNDER FLOOR PANE L 251LF FOUND TO BE CRACKED ON WHAT APPEARS TO BE A PREVIOUSLY R EPAIRED AREA. (UPPER FLANGE)  MARINE V931857
